MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON 40CM CH18

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; LOFRIC HYDRO-KIT NELATON 40CM CH18
Model Number 42018
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue concerned a perforation located at the lower part of the urine collection bag, which resulted in urine leakage onto the patient and the surrounding environment.No medical complications or adverse health effects were reported by the patient.However, a puncture urine collection bag represents a compromised sterile barrier, which introduces a potential risk of contamination.Such contamination may increase the risk of developing a urinary tract infection (uti), although no infection was reported in this case.The used products were discarded at the point of care, and no samples were returned to the manufacturer for investigation.Batch documentation for this product did not show of any relevant problems or deviations.Based on the information available, our assessment identifies two plausible points within the manufacturing process where this type of defect could occur: improper positioning of the product on the carrier during transfer between production steps, or insufficient weld integrity along the weld seal lines (wcl), potentially caused by temperature variations during the welding process.However, as no defective products were returned for examination, it is not possible to confirm a definitive root cause.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Adverse event occurred outside us, in france, where a male user reported that the lofric hydro-kit urine collection bag was punctured, resulting in urine leakage during use.The leakage occurred each time the product was used, with the defect located in the lower part of the bag.The user experienced discomfort and an unpleasant situation as he became wet with urine during catheterization.No medical complications or adverse health effects were reported.According to the information received, a total of three (3) products were affected.All three (3) used products were discarded and therefore not available for investigation.Lofric hydro-kit is a sterile single use urinary catheter.Each primary sterile package consists of a catheter, a water sachet (wetting solution bag) and a urine collection bag.The wetting solution bag is used to activate the hydrophilic catheter coating before use.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
LOFRIC HYDRO-KIT NELATON 40CM CH18
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
mölndal, SE-43 121
SW  SE-43121
Manufacturer Contact
ulrika skogbäck
aminogatan 1
p.o.box 14
mölndal, SE-43-1 21
SW   SE-431 21
MDR Report Key24556964
Report Number3009632672-2026-00007
Device Sequence Number15686587
Product Code EZD
UDI-Device Identifier07333387042848
UDI-Public07333387042848
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number42018
Device Catalogue Number42018703
Device Lot Number668904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale